Open Access
Translator Disclaimer
2009 Cyclic and finite surgeries on Montesinos knots
Kazuhiro Ichihara, In Dae Jong
Algebr. Geom. Topol. 9(2): 731-742 (2009). DOI: 10.2140/agt.2009.9.731

Abstract

We give a complete classification of the Dehn surgeries on Montesinos knots which yield manifolds with cyclic or finite fundamental groups.

Citation

Download Citation

Kazuhiro Ichihara. In Dae Jong. "Cyclic and finite surgeries on Montesinos knots." Algebr. Geom. Topol. 9 (2) 731 - 742, 2009. https://doi.org/10.2140/agt.2009.9.731

Information

Received: 2 November 2008; Revised: 25 March 2009; Accepted: 26 March 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1165.57006
MathSciNet: MR2496888
Digital Object Identifier: 10.2140/agt.2009.9.731

Subjects:
Primary: 57M50
Secondary: 57M25

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 2 • 2009
MSP
Back to Top